# SDR DALA2023061604931

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 109,468 hours, 16,225 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 #1 ENG LT SIDE NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: DEFERRED / PLACARDED PER B767-300 CDL 54-53-02, DISPATCH APPROVED, NO M PROC (4789525)
